# SDR DXTA2024022110968

- Difficulty date: February 19, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N934QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0363
- Aircraft time: 435 hours, 276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: G Switch
- Part number: UNKNOWN
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: LIGHTS AT SEAT 3, 5, AND 7 WILL NOT EXTINGUISH. ALL POWER REMOVED FROM THE AIRCRAFT.  RESET EMERGENCY LIGHT G SWITCH ON REAR EMERGENCY BATTERY AS REQUIRED.
